| Model Number |
ZXR00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
08/06/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Age/date of birth: unknown/not provided.(b)(4).Device evaluation: the device was not returned to the manufacturing site; therefore; product testing could not be performed, and the customer¿s reported complaint could not be verified.Manufacturing record review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured according to specifications.The search revealed that no similar complaint for this production order number has been received.Conclusion: as a result of the investigation there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the patient had a myopic surprise.The intraocular lens (iol) was explanted and was replaced with the same model with a lower diopter 23.0 lens.No additional information was provided to johnson & johnson surgical vision.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.